Lateral continuity and orthogonally additive operators

  • A.I. Gumenchuk Chernivtsi Medical College, 60 Geroiv Maidanu str., 58001, Chernivtsi, Ukraine
Keywords: orthogonally additive operator, lateral continuity
Published online: 2015-07-03


We generalize the notion of a laterally convergent net from increasing nets to general ones and study the corresponding lateral continuity of maps. The main result asserts that, the lateral continuity of an orthogonally additive operator is equivalent to its continuity at zero. This theorem holds for operators that send laterally convergent nets to any type convergent nets (laterally, order or norm convergent).

Article metrics
PDF downloads: 102
Abstract views: 296
How to Cite
Gumenchuk A. Lateral Continuity and Orthogonally Additive Operators. Carpathian Math. Publ. 2015, 7 (1), 49-56.

Most read articles by the same author(s)